MathSciNet Relay Station
MathSciNet bibliographic data
MR1091941 53C23 (53C21)
Otsu, Yukio On manifolds of positive Ricci curvature with large diameter. Math. Z. 206 (1991), no. 2, 255–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement